Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could itchy rashes on body be caused by Diovan?

I was on Diovan for two months and started getting these itchy rashes all over my body. Had to go see a med doctor and he took me off the diovan. Just wondering how long does it take to clear out the diovan from my system and when will these rashes subside and stop itching?
Mon, 12 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

The symptoms can be related to an allergic reaction to Diovan.

I suggest to use Cetirizine 10 mg daily.

I also suggest using Calamine lotion for local application.

I recommend to avoid the use of Diovan and consult your doctor for an alternative medication.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Could itchy rashes on body be caused by Diovan?

Hello, I read carefully your query and understand your concern. The symptoms can be related to an allergic reaction to Diovan. I suggest to use Cetirizine 10 mg daily. I also suggest using Calamine lotion for local application. I recommend to avoid the use of Diovan and consult your doctor for an alternative medication. Hope my answer was helpful. If you have further queries feel free to contact me again. Kind regards! Dr.Dorina Gurabardhi General &Family Physician